Show simple item record

dc.creatorRosales Ortega, José
dc.date.accessioned2018-09-18T19:27:20Z
dc.date.available2018-09-18T19:27:20Z
dc.date.issued2017-10
dc.identifier.citationhttps://link.springer.com/article/10.1007/s40590-%20015-0084-4es_ES
dc.identifier.issn1405-213X
dc.identifier.issn2296-4495
dc.identifier.urihttp://hdl.handle.net/10669/75855
dc.description.abstractWe give a new version of the Gromov’s centralizer theorem in the case of semisimple Lie group actions and arbitrary rigid geometric structures of algebraic type.es_ES
dc.language.isoen_USes_ES
dc.sourceBoletín de la Sociedad Matemática Mexicana, Vol. 23(2), pp.825–845es_ES
dc.subjectSemisimple Lie groupses_ES
dc.subjectRigidityes_ES
dc.subjectTopological engaginges_ES
dc.subject510 Matemáticases_ES
dc.titleThe Gromov’s centralizer theorem for semisimple Lie group actionses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.identifier.doi10.1007/s40590-015-0084-4
dc.description.procedenceUCR::Vicerrectoría de Investigación::Unidades de Investigación::Ciencias Básicas::Centro de investigaciones Matemáticas y Metamatemáticas (CIMM)es_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record